# SDR DALA2021072004102

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 63,973 hours, 21,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EXIT SIGN AT 2R HAS FALLEN OFF. CORRECTIVE ACTION: RESECURED PANEL ABOVE 2R DOOR AS REQUIRED. (7525930)
